Alert archive / California / Gale Warnings in 2009
Gale Warning 51, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Feb 22, 2009, 2:41 AM PST. It took effect at Feb 23, 2009, 2:51 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2009, 2:41 AM PST (10:41 UTC)
- In effect from
- Feb 23, 2009, 2:51 AM PST
- Expired
- Feb 23, 2009, 2:22 PM PST
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
710 WHUS76 KEKA 221041 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PST SUN FEB 22 2009 PZZ470-230000- /O.UPG.KEKA.SI.Y.0017.000000T0000Z-090224T2300Z/ /O.NEW.KEKA.GL.W.0051.090223T2000Z-090224T0300Z/ /O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PST SUN FEB 22 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... ...GALE WARNING IN EFFECT FROM 12 PM TO 7 PM PST MONDAY... BREEZY SOUTHERLY WINDS WILL GENERATE STEEP WIND WAVES OVER THE WATERS THROUGH TUESDAY. THE WINDS WILL RAMP UP MONDAY AFTERNOON AS A LOW PRESSURE SYSTEM NEARS THE NORTHERN CALIFORNIA COAST. LARGE AND STEEP WIND WAVES WILL COMBINE WITH FRESH SOUTHERLY SWELL AND GENERATE HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-230000- /O.UPG.KEKA.SI.Y.0017.000000T0000Z-090224T1100Z/ /O.NEW.KEKA.GL.W.0050.090222T1200Z-090222T1900Z/ /O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PST SUN FEB 22 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... ...GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING... BUOY AND SHIP OBSERVATIONS ARE REPORTING GALE FORCE WINDS OVER THE WATERS EARLY THIS MORNING. THE WINDS WILL EASE BY THE AFTERNOON BUT REMAIN BREEZY THROUGH MONDAY NIGHT. LARGE AND STEEP WIND WAVES WILL COMBINE WITH FRESH SOUTHERLY SWELL AND GENERATE HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-230000- /O.EXT.KEKA.SI.Y.0017.000000T0000Z-090224T1100Z/ /O.EXT.KEKA.SW.Y.0010.000000T0000Z-090224T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 241 AM PST SUN FEB 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 3 AM PST TUESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-230000- /O.CON.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/ /O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 241 AM PST SUN FEB 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
6 follow-up statements
921 WHUS76 KEKA 221649 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 AM PST SUN FEB 22 2009 PZZ470-222300- /O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/ /O.CON.KEKA.GL.W.0051.090223T2000Z-090224T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 849 AM PST SUN FEB 22 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM PST MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-222300- /O.CON.KEKA.GL.W.0050.000000T0000Z-090222T1900Z/ /O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 AM PST SUN FEB 22 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-222300- /O.CON.KEKA.SI.Y.0017.000000T0000Z-090224T1100Z/ /O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 849 AM PST SUN FEB 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. $$ PZZ455-222300- /O.CON.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/ /O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 849 AM PST SUN FEB 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. $$
644 WHUS76 KEKA 221836 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1036 AM PST SUN FEB 22 2009 PZZ475-222300- /O.CAN.KEKA.GL.W.0050.000000T0000Z-090222T1900Z/ /O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1036 AM PST SUN FEB 22 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... ...GALE WARNING IS CANCELED... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-222300- /O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1200Z/ /O.CON.KEKA.GL.W.0051.090223T2000Z-090224T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1036 AM PST SUN FEB 22 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM PST MONDAY... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-222300- /O.CON.KEKA.SI.Y.0017.000000T0000Z-090224T1100Z/ /O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1036 AM PST SUN FEB 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. $$ PZZ455-222300- /O.CON.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/ /O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1036 AM PST SUN FEB 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. $$
082 WHUS76 KEKA 222259 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 PM PST SUN FEB 22 2009 PZZ455-231100- /O.CAN.KEKA.SW.Y.0010.000000T0000Z-090224T2300Z/ /O.CON.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/ /O.EXB.KEKA.SE.W.0007.090223T1100Z-090224T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 PM PST SUN FEB 22 2009 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM MONDAY TO 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-231100- /O.EXB.KEKA.SI.Y.0017.000000T0000Z-090223T1600Z/ /O.EXT.KEKA.SE.W.0007.000000T0000Z-090224T1100Z/ /O.EXT.KEKA.GL.W.0051.090223T1600Z-090224T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 PM PST SUN FEB 22 2009 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 AM PST MONDAY... ...GALE WARNING NOW IN EFFECT FROM 8 AM TO 6 PM PST MONDAY... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-231100- /O.EXA.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/ /O.EXT.KEKA.SE.W.0007.000000T0000Z-090224T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 PM PST SUN FEB 22 2009 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM PST MONDAY... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-231100- /O.EXT.KEKA.SI.Y.0017.000000T0000Z-090225T1100Z/ /O.CON.KEKA.SW.Y.0010.000000T0000Z-090224T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 259 PM PST SUN FEB 22 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. $$
201 WHUS76 KEKA 231051 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PST MON FEB 23 2009 PZZ470-240000- /O.CAN.KEKA.SI.Y.0017.000000T0000Z-090223T1600Z/ /O.CON.KEKA.SE.W.0007.000000T0000Z-090224T1100Z/ /O.CON.KEKA.GL.W.0051.090223T1600Z-090224T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 AM PST MON FEB 23 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... SOUTHERLY WINDS WILL INTENSIFY WITH GALE FORCE GUSTS OVER THE WATERS THIS MORNING AS A LOW PRESSURE SYSTEM NEARS THE NORTHERN CALIFORNIA COAST. THE WINDS SHOULD EASE THIS AFTERNOON AS THE LOW MOVES NORTH OF THE WATERS. THE GALES WILL GENERATE LARGE AND STEEP SEAS THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-240000- /O.UPG.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/ /O.EXB.KEKA.GL.W.0051.090223T1051Z-090223T1900Z/ /O.EXT.KEKA.SE.W.0007.090223T1100Z-090224T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 AM PST MON FEB 23 2009 ...GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... SOUTHERLY WINDS WILL INTENSIFY WITH GALE FORCE GUSTS OVER THE WATERS THIS MORNING AS A LOW PRESSURE SYSTEM NEARS THE NORTHERN CALIFORNIA COAST. THE WINDS SHOULD EASE LATE THIS MORNING AS THE LOW MOVES NORTH OF THE WATERS. THE GALES WILL GENERATE LARGE AND STEEP SEAS THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-240000- /O.UPG.KEKA.SI.Y.0017.000000T0000Z-090223T2300Z/ /O.EXB.KEKA.GL.W.0051.090223T1051Z-090223T1900Z/ /O.EXT.KEKA.SE.W.0007.000000T0000Z-090224T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 AM PST MON FEB 23 2009 ...GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... SOUTHERLY WINDS WILL INTENSIFY WITH GALE FORCE GUSTS OVER THE WATER THIS MORNING AS A LOW PRESSURE SYSTEM NEARS THE NORTHERN CALIFORNIA COAST. THE WINDS SHOULD EASE LATE THIS MORNING AS THE LOW MOVES NORTH OF THE WATERS. THE GALES WILL GENERATE LARGE AND STEEP SEAS THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-240000- /O.EXT.KEKA.SI.Y.0017.000000T0000Z-090224T0200Z/ /O.EXT.KEKA.SW.Y.0010.000000T0000Z-090224T0200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 251 AM PST MON FEB 23 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. $$
978 WHUS76 KEKA 231849 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1049 AM PST MON FEB 23 2009 PZZ455-475-240000- /O.CAN.KEKA.GL.W.0051.000000T0000Z-090223T1900Z/ /O.NEW.KEKA.SC.Y.0010.090223T1849Z-090224T0500Z/ /O.CAN.KEKA.SE.W.0007.000000T0000Z-090224T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1049 AM PST MON FEB 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... WINDS AND SEAS WILL SLOWLY DIMINISH THROUGH THE DAY...BUT REMAIN WITHIN ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-240000- /O.UPG.KEKA.SI.Y.0017.000000T0000Z-090224T0200Z/ /O.UPG.KEKA.SW.Y.0010.000000T0000Z-090224T0200Z/ /O.EXB.KEKA.GL.W.0051.000000T0000Z-090224T0500Z/ /O.EXB.KEKA.SE.W.0007.000000T0000Z-090224T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1049 AM PST MON FEB 23 2009 ...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... GALE FORCE SOUTHERLY WINDS WILL PRODUCE HAZARDOUS SEAS TODAY THROUGH THIS EVENING NEAR A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-240000- /O.EXT.KEKA.GL.W.0051.000000T0000Z-090224T0500Z/ /O.EXT.KEKA.SE.W.0007.000000T0000Z-090224T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1049 AM PST MON FEB 23 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... GALE FORCE SOUTHERLY WINDS WILL PRODUCE HAZARDOUS SEAS TODAY THROUGH THIS EVENING NEAR A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
181 WHUS76 KEKA 232222 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PST MON FEB 23 2009 PZZ450-470-240500- /O.CAN.KEKA.GL.W.0051.000000T0000Z-090224T0500Z/ /O.CAN.KEKA.SE.W.0007.000000T0000Z-090224T0500Z/ /O.EXB.KEKA.SC.Y.0010.000000T0000Z-090224T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 222 PM PST MON FEB 23 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 3 PM PST TUESDAY... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... MODERATE WINDS AND SEAS WILL CONTINUE OVERNIGHT AS LOW PRESSURE PASSES TO THE NORTH OF THE WATERS. LONGER PERIOD MIXED SWELL WILL BEGIN TO MOVE THROUGH THE WATERS LATER TONIGHT AND THROUGH MUCH OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-240500- /O.CON.KEKA.SC.Y.0010.000000T0000Z-090224T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PST MON FEB 23 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... MODERATE WINDS AND SEAS WILL CONTINUE THIS EVENING AS LOW PRESSURE PASSES WELL TO THE NORTH OF THE WATERS. LONGER PERIOD MIXED SWELL WILL BEGIN TO MOVE THROUGH THE WATERS LATER TONIGHT AND THROUGH MUCH OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Feb 21, 4:00 PM PST, 10 hours 41 minutes earlier.
Area forecast discussion, Feb 21, 4:00 PM PST, 10 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 400 PM PST SAT FEB 21 2009 .SYNOPSIS...AN AREA OF LOW PRESSURE OVER THE EASTERN PACIFIC WILL BRING BREEZY SOUTHERLY FLOW AND PERIODS OF MODERATE TO HEAVY RAIN TO THE REGION THROUGH MONDAY AFTERNOON. RAINY AND UNSETTLED WEATHER CONDITIONS WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. && .DISCUSSION...COMPLEX UPPER LEVEL LOW CONTINUES TO SPIN OFFSHORE AROUND 40N 140W...WITH SEVERAL DISTINCT EMBEDDED SHORTWAVES ROTATING AROUND THE CENTER EVIDENT IN WATER VAPOR. THERE ARE SEVERAL FEATURES OF NOTE ON SATELLITE AND RADAR THIS AFTERNOON...THE VERY OCCLUDED 996 MB SURFACE LOW ASSOCIATED AT 41N 135W...THE 150+ KT JET NOSING INTO THE CENTRAL AND SOUTHERN CALIFORNIA COAST...THE 1 INCH PLUS PLUME OF PRECIPITABLE WATER VAPOR NOSING INTO THE REGION...AND A LINE OF HEAVY RAIN MOVING INTO THE OUTER WATERS...ASSOCIATED WITH A TROF ROTATING AROUND THE OCCLUDED LOW. ELSEWHERE...ONLY SHOWERS CONTINUE TO REGENERATE ALONG THE SOUTHERN HUMBOLDT AND MENDOCINO COASTS SOUTH OF CAPE MENDOCINO. A CONSIDERABLE DOWNSLOPE EFFECT HAS OCCURRED WITH THE INCREASING SOUTHERLY FLOW AHEAD OF THE SHORTWAVE TROF...LEADING TO VERY WARM TEMPERATURES ALONG THE COAST THIS AFTERNOON IN THE MID TO UPPER 60S. THE STORY FOR THE REMAINDER OF THE AFTERNOON INTO THE OVERNIGHT HOURS WILL BE FOR INCREASING RAIN COVERAGE AS THE THE JET SHIFTS NORTHWARDS...PLACING NW CALIFORNIA IN THE FAVORABLE LEFT FRONT QUAD OF THE JET AND ADDITIONAL SHORTWAVES ROTATE AROUND THE FIRST OCCLUDED LOW PROVIDING ADDITIONAL SUPPORT FOR PERIODS OF HEAVY RAIN. THE ORIENTATION OF THE JET WILL BRING STRONG 40 TO 50 KT SW FLOW FROM 850-500 MB...WHICH IS FAVORABLE FOR OROGRAPHIC ENHANCED PRECIP IN MANY OF OUR COASTAL HILLS...INCLUDING THE KING RANGE. THE HEAVIEST PERIODS OF RAIN CONTINUE TO APPEAR TO BE OVERNIGHT TONIGHT...AS THE SFC LOW SCOOTS OFF TO THE NORTH...AND AGAIN SUNDAY NIGHT AS THE MAIN UPPER LEVEL LOW SLOWLY BEGINS TO SHIFT TOWARDS THE COAST AND A SFC BOUNDARY SETS UP ALONG THE COAST PROVIDING A FOCUS FOR INCREASED ISENTROPIC LIFT. SNOW WILL BE NOT A CONCERN WITH THIS SYSTEM AS SNOW LEVELS WILL REMAIN ABOVE 5000 FT THROUGH MONDAY EVENING. PRECIP AMOUNTS STILL LOOK TO RANGE FROM AT LEAST 2 TO 3 INCHES AREA-WIDE BY MONDAY AFTERNOON...WITH THE POSSIBILITY OF IN EXCESS OF 5 INCHES ALONG THE KING RANGE. RAIN WILL BECOME MORE SHOWERY MONDAY AFTERNOON INTO TUESDAY AFTER A COLD FRONT PASSES THROUGH THE REGION. MODELS CURRENTLY HAVE THE MAIN CUT OFF LOW MOVING INTO THE PAC NW EARLY TUESDAY...THOUGH A BROAD TROF REMAINS OVER THE EASTERN PACIFIC WITH SEVERAL ADDITIONAL IMPULSES DROPPING DOWN INTO MAIN TROF INTO NEXT WEEKEND. UNSETTLED AND WET WEATHER WILL CONTINUE ACROSS THE REGION THROUGH AT LEAST THE REMAINDER OF NEXT WEEK. ALM && .AVIATION...PERIODIC SHOWERS WILL CONTINUE OVERNIGHT ACROSS NORTHWEST CALIFORNIA...WITH MAINLY VFR CONDITIONS. OCCASIONAL MVFR CEILINGS/VISIBILITIES MAY OCCUR IN HEAVIER SHOWERS LATER TONIGHT. && .MARINE...HAZ SEAS WARNING HOISTED FOR THE OUTER WATERS TO ACCOUNT FOR COMBINED SEAS WORDING AS COMBINATION OF WIND WAVE...FRESH SWELL AND UNDERLYING LONGER PERIOD SWELL SHOULD JUST REACH CRITERIA. OTHERWISE SMALL CRAFT CONDITIONS FOR SEAS AND WINDS ELSEWHERE. && .EKA WATCHES/WARNINGS/ADVISORIES... HAZARDOUS SEAS WARNING PT ST GEORGE TO PT ARENA OUT 10 NM TO 60 NM. SMALL CRAFT ADVISORY FOR WINDS PT ST GEORGE TO PT ARENA OUT 10 NM TO 60 NM. SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS PT ST GEORGE TO PT ARENA OUT 10 NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 2:41 AM PST | Gale Warning | EKA | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.